# SDR FDEA202403160298

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 81,456 hours, 31,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N537031
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 COURIER FLOORBOARD 221AF DAMAGED. FABRICATED ZONE 220 FLOORBOARD 221AF ON VT MAE TRAVELER T24/1738843 IAW DWG SRZ-25-005   REVISION "R" MAJOR REPAIR.
